Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1981, Volume 49, Issue 5

A Test for Misspecification in the Censored Normal Model<1317:ATFMIT>2.0.CO;2-Y
p. 1317-1329

Forrest D. Nelson

Estimates of parameters in Tobit and other models for limited, truncated and censored dependent variables are not robust against misspecification. A test of the standard assumptions against a general misspecified alternative in the univariate censored normal model is derived and extended to the Tobit regression case. Computational ease and freedom from specification of a specific alternative hypothesis are primary attractions of the test.

Log In To View Full Content